# SDR IPXA2025072555740

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 27,995 hours, 10,336 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453T191979
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO FLOOR PANEL DAMAGE , STA 1518 LBL 24. (REPAIR) 1.ACCOMPLISHED REPAIR I.A.W SREO-34806-REQ002 REV.1.
